• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Anyone who takes tramadol

S: 15st10lb G: 11st0lb
#1
Im on tramadol 3 times a day for my FM. Only been in them about a month, but the last few weeks ive been feeling really sick, and this week to the point of actually being sick.

I know nausea can be a side effect of taking tramadol but is is normal to feel so awful, not wanting to eat because i feel that sick, dizzy and vomiting :-(

Fed up!
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
S: 23st7lb C: 19st0lb G: 11st0lb BMI: 40.4 Loss: 4st7lb(19.15%)
#2
I have had them in the past for a torn shoulder muscle - I thought the no appetite was a good thing! Try sugar free mints to get rid of the sickness?
 
S: 107kg C: 85kg G: 79kg BMI: 33.2 Loss: 22kg(20.56%)
#4
If you are taking Tramadol you also need Opremazol.
It is pretty harsh stuff and causes mega constipation in most folks though it does kill the pain.
 
S: 21st12.5lb C: 21st4lb G: 12st0lb BMI: 45.3 Loss: 0st8.5lb(2.77%)
#5
I've only taken it once Dr gave me one dose in surgery for a cricked neck. As it's an opoid it ought to be taken with an anti sickness I would have thought?

If you have any OTC travel sickness tablets you could try a dose?
 
S: 21st12.5lb C: 21st4lb G: 12st0lb BMI: 45.3 Loss: 0st8.5lb(2.77%)
#7
Whats an opoid? Ive been taking metocolpramide as my dad is on that with his tramadol, so told ne to take it. Although it hasnt been doing much
Actually I got that wrong Tramadol is a synthetic Opioid (Opioid is relating to Opiate based drugs like Morphine, which almost always causes a degree of nausea).

The Metoclopramide should solve any sickness caused by the drug.

I'm wondering though have you had a cold recently? Catarrh causes sickness as well.
 
S: 28st12lb C: 25st11lb BMI: 60.1 Loss: 3st1lb(10.64%)
#8
tramadol is most likely to be the cause of your vomiting and generally feeling unwell. might be worth discussing with your gp.
Metaclopramide should help as it is an antisickness tablets but ideally you shouldn't take meds from somebody else

Tramadol is in the same group of drugs as morphine and codine (opiods) so can indeed cause constipation which could cause your sickness too.

once again my advice would be discuss painkilling options with your GP

hope that helps and you feel better soon xx
 
S: 19st0lb C: 17st0lb BMI: 36.2 Loss: 2st0lb(10.53%)
#11
I've been on and off tramadol my whole life. I get awful stomach pains and chronic cramps from it. I feel really nauseous and to be honest the only thing that helps me is weak green tea. When I'm taking them I have 4 or 5 cups a day - makes a difference to me.
 

Gemma

Gold Member
S: 15st0lb C: 15st0lb G: 11st4lb BMI: 31 Loss: 0st0lb(0%)
#12
Does anyone else get a rash on these, my OH needs to be taking them for hip pain but everytime with out fail he comes out in what looks like heat rashes.

Any ideas on how to combat this would be great

x
 
S: 21st12.5lb C: 21st4lb G: 12st0lb BMI: 45.3 Loss: 0st8.5lb(2.77%)
#13
Does anyone else get a rash on these, my OH needs to be taking them for hip pain but everytime with out fail he comes out in what looks like heat rashes.

Any ideas on how to combat this would be great

x
He needs to see his GP as this is not a good reaction. My hubby gets a rash like that with Diclofenac and was told never to take them again!
 




Top